UM

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Irreducibility and Asymptotics of Stochastic Burgers Equation Driven by α-stable Processes Journal article
Potential Analysis, 2018,Page: 1-22
Authors:  Zhao Dong;  Feng-Yu Wang;  Lihu Xu
Favorite |  | TC[WOS]:0 TC[Scopus]:2 | Submit date:2019/07/19
Stochastic Burgers Equation  Α-stable Noises  Irreducibility  Ψ-uniformly Ergodicity  Moderate Deviation  
Irreducibility of stochastic real Ginzburg-Landau equation driven by alpha-stable noises and applications Journal article
BERNOULLI, 2017,Volume: 23,Issue: 2,Page: 1179-1201
Authors:  Wang, Ran;  Xiong, Jie;  Xu, Lihu
Favorite |  | TC[WOS]:3 TC[Scopus]:3 | Submit date:2018/10/30
Alpha-stable Noises  Exponential Ergodicity  Irreducibility  Moderate Deviation Principle  Stochastic Real Ginzburg-landau Equation  
Irreducibility of stochastic real Ginzburg-Landau equation driven by a-stable noises and applications Journal article
Bernoulli, 2017,Volume: 23,Issue: 2,Page: 1179-1201
Authors:  Wang,Ran;  Xiong,Jie;  Xu,Lihu
Favorite |  | TC[WOS]:3 TC[Scopus]:3 | Submit date:2019/06/03
Exponential ergodicity  Irreducibility  Moderate deviation principle  Stochastic real Ginzburg-Landau equation  α-stable noises  
A moderate deviation principle for 2-D stochastic Navier-Stokes equations driven by multiplicative Levy noises Journal article
JOURNAL OF FUNCTIONAL ANALYSIS, 2017,Volume: 272,Issue: 1,Page: 227-254
Authors:  Dong, Zhao;  Xiong, Jie;  Zhai, Jianliang;  Zhang, Tusheng
Favorite |  | TC[WOS]:19 TC[Scopus]:20 | Submit date:2018/10/30
Moderate deviation principles  Stochastic Navier-Stokes equations  Poisson random measures  Tightness  
Asymptotics of Sample Entropy Production Rate for Stochastic Differential Equations Journal article
Journal of Statistical Physics, 2016,Volume: 163,Issue: 5,Page: 1211-1234
Authors:  Wang,Feng Yu;  Xiong,Jie;  Xu,Lihu
Favorite |  | TC[WOS]:4 TC[Scopus]:4 | Submit date:2019/06/03
Sample Entropy Production Rate  Central Limit Theorem  Moderate Deviation Principle  Logarithmic Iteration Law  Stochastic Differential Equation  Harnack Inequality  
Asymptotics of the Entropy Production Rate for d-Dimensional Ornstein–Uhlenbeck Processes Journal article
Journal of Statistical Physics, 2015,Volume: 160,Issue: 5,Page: 1336-1353
Authors:  Wang,Ran;  Xu,Lihu
Favorite |  | TC[WOS]:4 TC[Scopus]:4 | Submit date:2019/06/03
Central Limit Theorem  Entropy Production Rate  Functional Inequality  Law Of Iterated Logarithm  Moderate Deviation Principle  Ornstein–uhlenbeck Process